Facebook Pixel

please help! am i preg?

By September 16, 2010 - 4:58pm
Rate This

my boyfriend stuck his penis in 2 times and didnt cum, but i always get nervous so 72 hours later i took plan b. and about a week later i got my period for about 5 days. but now its about 3 weeks later and im starting to have abdominal pains and some sort of cramps

what does this mean? Please help!!!

Add a Comment2 Comments

HERWriter Guide

Dear happyhappy

Thanks for your question!

You may be PMSing and read to get your period in the next week or so (since it has been several weeks since you had your bleeding)- so that may be what your symptoms are. Taking Plan B after 72 hours means it may not be effective - it works 0-72 hours after unprotected sex, and the earlier the better.

Let us know when you get your period so we can keep updated on your situation and remember to always carry condoms with you to avoid situation like these.

We wish you the best,

September 17, 2010 - 12:16pm
(reply to Susan Cody)

But my boyfriend stuck it in like 2 times and it wasnt even like sex. and he didnt cum. so theres no way i can be pregnant right?

September 17, 2010 - 4:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!